Ciprofloxacin xl 500mg

Common Questions and Answers about Ciprofloxacin xl 500mg

cipro

allmy dr told me was that certin quinolones do give false positives. my med was biaxin xl 500mg. but that was all he would tell me. he seemed to be really busy. now i need to find out if that is one of the 13 quinolones. if you can assist me further please do so. or advize me where to search. thanks .
about 2 months ago i recieved unprotected oral from a prostitute (stupid of me) about 5 and a half days later after contact i was tested for stds everything came back negative about 2 days after my tests i develop a dull achey strain pain in my right testicle so i search the web an said most causes from chlamydia or gonnorhea, but i never had any symptons like painful urinating or any kind of discharge even up to this day , so i dealt with it for week and then went to my doctor and prescibed me
and if so if you have it in your bum or throat will it go to your penis on its own,, (can it translocate in the body by itself) is it possible to get infected by a condom covered toy? does 1 cipro xl 500 mg cure gonorrhea?, does 1 clarithromycin 500mg, cure chlamydia?
He then suggested an ultrasound to check out my kidney to see if i have kidney stones/bladder stone, if my one week medication doesn't work (ciprofloxacin XL 500mg), and it didn't. while on my medication another sleepless night happened where severe swollen of the clitoris and cramps by the lower abdomen. During my sleepless night i looked up symptoms for bladder stones/kidney stones and found they were the same as mine, i just didn't understand what was going on.
I had some urine culture test but they were clear, doctor told me that i don't have any infection or diabetes (As the blood sugar was normal) and recommended to meet a urologist. Urologist told me it might be due to anxiety, and prescribed UROTEL XL . It gave me some relief, but I noticed after masturbation the frequency was again once in an hour. Is it somewhere related to prostate or what exactly is the disease? Is this medicine appropriate?
MedHelp Health Answers